Volume 9, Issue 2 (11-2014)                   IJMSI 2014, 9(2): 109-119 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bagheri M. On the Ultramean Construction. IJMSI. 2014; 9 (2) :109-119
URL: http://ijmsi.ir/article-1-391-en.html
Abstract:  

We use the ultramean construction to prove linear compactness theorem. We also extend the Rudin-Keisler ordering to maximal probability charges and characterize it by embeddings of power ultrameans.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb